Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 24 years old I had safe sex with my partner on the 6th day of my menses After that I had taken contraceptive pills to avoid any embarrassment. Now after 7 days, there is still bleeding and lower stomach ache. Please suggest that is it ok to have contraceptive after having safe sex. What are the consequences of it. What could be the reason for this bleeding and stomach ache.

2 Doctors Answered
I am 24 years old
I had safe sex with my partner on the 6...
hormonal imbalance due to contraceptive pills... avoid to take pills, use condom...
1 person found this helpful
I am 24 years old
I had safe sex with my partner on the 6...
Dear lybrate-user chances of conception very remote if you become intimate on 6th day of menses. Maximum chances of pregnancy are between 9th to 15th day of menses. Your bleeding could be because of hormonal imbalance induced by the contraceptive pill. Take care next time. Bleeding will stop spontaneously.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.